# SDR UPS01436958

- Difficulty date: September 8, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 65B169522
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT BATH TUB FITTING FOUND 1EA BOLT HOLE CRACK AT VERT CHORD ATTACH SURFACE AT 9 O'CLOCK POSITION ( LOOKING FWD ) APPROX 3/16 INCH IN LENGTH.     RT BS 1000 S38R AREA BATH STUB FITTING REPLACED AS PER SRM 51-10-01 PAGE 8.
